MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5144/0256-4947.2020.436

Медицинская библиотека · Annals of Saudi medicine · 2020

Risperidone-induced bruise-like rash in a child.

Ekinci Ozalp, Gunes Serkan

Клинический случайСтатьяПеревод в очереди

Аннотация

Adverse cutaneous reactions are rarely seen with antipsychotics. Exanthematous eruptions, skin pigmentation changes, photosensitivity, urticaria, and pruritus have been previously reported. We report a bruise-like rash in a 4-year-old boy with risperidone use. The rash disappeared on discontinuation and then reappeared after re-initiating the medication. Clinicians should be aware of a bruise-like skin rash as a rare adverse effect of risperidone. This is especially important for pediatric cases where physical abuse may be suspected. SIMILAR CASES PUBLISHED: None.

Для цитирования: Ekinci Ozalp, Gunes Serkan. Risperidone-induced bruise-like rash in a child.. Annals of Saudi medicine. 2020. DOI: 10.5144/0256-4947.2020.436.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.